# SDR ABXA9700565

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040503
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP MOVEABLE VANE DENTED, GOUGED AND DELAMINATED.  REPLACED SKIN AS REQUIRED PER DC9 SRM.
